# SDR FDEA201003210970

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65162161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR CHORD ANGLE CRACKED WBL 118.  TRIMMED OUT DAMAGE, FABRICATED NEW INBD WEB SECTION USING 7075T-6 .032 PO NR 9009201 DIMS 12 1/8 INCH BY 9 1/2 INCH, FABRICATED NEW LWR CHORD SECTION USING BAC1514-1437 7075T-6 PO NR 2911884, FABRICATED 2 ANGLES USING 7075-O .071 PO NR 2908670 DIMS 2 1/4 INCH BY 3 INCH AND 14 3/4 INCH BY 3 INCH, HEAT TREATED PARTS TO T6 CONDITION IAW FAS ENG REPORT 2-37153-801 REV A, FABRICATED STRAP,  TWO RADIUS FILLERS,  NEW DOUBLER AND INSTALLED IAW DWG NR SR-27-  57-038 REV C.
